Electron. J. Diff. Equ., Vol. 2014 (2014), No. 50, pp. 1-7.

Positive solutions to a nonlinear fractional Dirichlet problem on the half-line

Habib Maagli, Abdelwaheb Dhifli

This concerns the existence of infinitely many positive solutions to the fractional differential equation
 D^{\alpha }u(x)+f(x,u,D^{\alpha -1}u)=0, \quad x>0,\cr
 \lim_{x\to 0^{+}}u(x)=0,
where $\alpha \in (1,2]$ and f is a Borel measurable function in $\mathbb{R}^{+}\times \mathbb{R}^{+}\times \mathbb{R}^{+}$ satisfying some appropriate conditions.

Submitted November 28, 2013. Published February 19, 2014.
Math Subject Classifications: 34A08.
Key Words: Fractional differential equation; Dirichlet problem; positive solution; Schauder fixed point theorem.

Show me the PDF file (197 KB), TEX file, and other files for this article.

Habib Mâagli
King Abdulaziz University, Rabigh Campus
College of Sciences and Arts, Department of Mathematics
P.O. Box 344, Rabigh 21911, Saudi Arabia
email: habib.maagli@fst.rnu.tn
  Abdelwaheb Dhifli
Département de Mathématiques
Faculté des Sciences de Tunis
Campus Universitaire, 2092 Tunis, Tunisia
email: dhifli_waheb@yahoo.fr

Return to the EJDE web page